RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2019, Volume 29, Issue 2, Pages 228–244 (Mi vuu678)  

MECHANICS

On limit cycles, resonance and homoclinic structures in asymmetric pendulum-type equation

O. S. Kostromina

Lobachevsky State University of Nizhny Novgorod, pr. Gagarina, 23, Nizhny Novgorod, 603950, Russia

Abstract: Time-periodic perturbations of an asymmetric pendulum-type equation close to an integrable standard equation of a mathematical pendulum are considered. For an autonomous equation, the problem of limit cycles, which reduces to the study of the Poincaré–Pontryagin generating functions, is solved. A partition of the parameter plane into domains with different behavior of the phase curves is constructed. Basic phase portraits for each domain of the obtained partition are given. For a nonautonomous equation, the question of the structure of the resonance zones, to which the solution of the problem of synchronization of oscillations leads, is studied. Averaged equations of the pendulum type, describing the behavior of solutions of the original equation in individual resonance zones, are calculated and analyzed. The global behavior of solutions in cells that do not contain small neighborhoods of unperturbed separatrices is ascertained. Using the analytical Melnikov method and numerical modeling, the basic bifurcations of the nonautonomous equation associated with the appearance of nonrough homoclinic curves are studied. On the plane of the main parameters, a bifurcation diagram for the Poincaré map generated by the original equation, describing different types of homoclinic tangencies of the separatrices of the saddle fixed point, is constructed. Homoclinic zones (those domains of parameters for which homoclinic trajectories to the saddle fixed point exist) with nonsmooth bifurcation boundaries are found.

Keywords: pendulum-type equation, limit cycles, resonances, Poincaré homoclinic structures.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00306_a
The research was supported by the Russian Foundation for Basic Research (project no. 18-01-00306).


DOI: https://doi.org/10.20537/vm190207

Full text: PDF file (71600 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.925.42
MSC: 34C15
Received: 18.03.2019
Language:

Citation: O. S. Kostromina, “On limit cycles, resonance and homoclinic structures in asymmetric pendulum-type equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019), 228–244

Citation in format AMSBIB
\Bibitem{Kos19}
\by O.~S.~Kostromina
\paper On limit cycles, resonance and homoclinic structures in asymmetric pendulum-type equation
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2019
\vol 29
\issue 2
\pages 228--244
\mathnet{http://mi.mathnet.ru/vuu678}
\crossref{https://doi.org/10.20537/vm190207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000478674200007}
\elib{https://elibrary.ru/item.asp?id=39136248}


Linking options:
  • http://mi.mathnet.ru/eng/vuu678
  • http://mi.mathnet.ru/eng/vuu/v29/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:113
    Full text:53
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021